# SDR FDEA202409131385

- Difficulty date: September 13, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 40,371 hours, 21,989 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240150004
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER BORE OF INBD JACK RIB(LOCATION#1) WAS CORRODED ON L5 SPLR. ACCOMPLISHED THE REINFORCEMENT REPAIR AT LH #5 SPOILER INBD JACK RIB I.A.W FEDEX EA   NO: T6-5740-T0380719 P1, SEQ NO:790, TITLE: WINGS- ATTACH FITTINGS- LH WING #5 SPOILER   JACK RIB AT STA ABX 175.875- BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR- SRM   DEVIATION. THE REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 6-2-100    NOTE:THE PART NNMBER TYPO AT 5.(C),
